# SDR DXTA200803186

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE SHIMMY ON TAKEOFF.  STARTED AS ACFT GAINED SPEED THRU EST 30-40 KTS.  ABORTED AT APPROX 40-50 KTS.  (A)
